Weak-type estimates for the modified Hankel transform

Rafal Kapelko

Colloquium Mathematicae (2002)

  • Volume: 92, Issue: 1, page 81-85
  • ISSN: 0010-1354

Abstract

top
We use the Galé and Pytlik [3] representation of Riesz functions to prove the Hörmander multiplier theorem for the modified Hankel transform.

How to cite

top

Rafal Kapelko. "Weak-type estimates for the modified Hankel transform." Colloquium Mathematicae 92.1 (2002): 81-85. <http://eudml.org/doc/283795>.

@article{RafalKapelko2002,
abstract = {We use the Galé and Pytlik [3] representation of Riesz functions to prove the Hörmander multiplier theorem for the modified Hankel transform.},
author = {Rafal Kapelko},
journal = {Colloquium Mathematicae},
keywords = {weak type estimate; boundedness; modified Hankel transform; multiplier operator; Riesz functions},
language = {eng},
number = {1},
pages = {81-85},
title = {Weak-type estimates for the modified Hankel transform},
url = {http://eudml.org/doc/283795},
volume = {92},
year = {2002},
}

TY - JOUR
AU - Rafal Kapelko
TI - Weak-type estimates for the modified Hankel transform
JO - Colloquium Mathematicae
PY - 2002
VL - 92
IS - 1
SP - 81
EP - 85
AB - We use the Galé and Pytlik [3] representation of Riesz functions to prove the Hörmander multiplier theorem for the modified Hankel transform.
LA - eng
KW - weak type estimate; boundedness; modified Hankel transform; multiplier operator; Riesz functions
UR - http://eudml.org/doc/283795
ER -

NotesEmbed ?

top

You must be logged in to post comments.